advertisement
Question
Posted by: Charlie | 2005/07/11

Weaning off antidepressants

In Feb 05 i was weaned off Efexor 37.5 after 5 years. I am presently taking a natural supplemement. I still wake up feeling depressed. My mood is somber, I am tearful and unhappy, my husband thinks I am sabotaging our relationship but i receive very little physical attention as he is unemotionless. Am I the problem or is there a problem in our relationship that i am feeling this way? Is there a chemical imbalance affect that could be causing these feelings as it feels like I'm going crazy?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

You are not "the problem" but it does sound as though you have a problem. There is no "natural" supplement which can cure or reduce a Depression, and it sounds as though you might still be significantly depressed --- only an assessment by a competent shrink ( not a GP ) could reliably check this, and consider what treatment might be useful, perhapsm CBT counselling, or a different antidepressant. A chemical imbalance certainly could cause the sort of feelings you descibe. But maybe apart from medicins, marriage counselling would be useful to work together on some of the deep problems within the relationship, to the benefit of both of you ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement